EconPapers    
Economics at your fingertips  
 

A Study on the Chain Ratio-Type Estimator of Finite Population Variance

Yunusa Olufadi and Cem Kadilar

Journal of Probability and Statistics, 2014, vol. 2014, 1-5

Abstract:

We suggest an estimator using two auxiliary variables for the estimation of the unknown population variance. The bias and the mean square error of the proposed estimator are obtained to the first order of approximations. In addition, the problem is extended to two-phase sampling scheme. After theoretical comparisons, as an illustration, a numerical comparison is carried out to examine the performance of the suggested estimator with several estimators.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JPS/2014/723982.pdf (application/pdf)
http://downloads.hindawi.com/journals/JPS/2014/723982.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:723982

DOI: 10.1155/2014/723982

Access Statistics for this article

More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljps:723982